# SDR SWIA202055538

- Difficulty date: November 10, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1031.00-FS 1051.00 STRG 23-24RT EXTERIOR SKIN PITTING DAMAGE, MARKED.  C-CHECK RO 1/17/2021.  REPAIRED AREA ON FUSELAGE SKIN BETWEEN FS 1031.00 TO FS 1051.00 BETWEEN STRINGER 23R TO STRINGER 24R TO COMPLY WITH REO 670-53-61-1778 REV- DATE 2020-12-02.  SEE CONTINUATION FOR FUTHER DETAILS.
